# SDR AALA006163

- Difficulty date: December 31, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 4001088
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EMERGENCY LIGHT AT ROW 21D INOPERATIVE.  SPLICED BROKEN SEAT MOUNTED EMERGENCY LIGHT WIRE PER MM.  OPS CHECK NORMAL.  (M)
